MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

A.I.D.D LONGFORD ARCHITECT PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Model Number 7K76-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated architect prolactin result for three samples.The following data was provided (3-29 ng/ml-normal range): patient 1 sid (b)(6) (female) prolactin initial 32.84 ng/ml, repeated in another lab (chemiluminescence) 13.0 ng/ml (patient 2 sid (b)(6) (male) prolactin initial 47.73 ng/ml, repeated in another lab (chemiluminescence) 11.2 ng/ml patient 3 sid (b)(6) (woman) prolactin initial 62.8 ng/ml, repeated in another lab (chemiluminescence) 39.3 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Data and information provided were reviewed and support the complaint issue without indication for any additional issue.Return testing was not performed as returns were not available.Device history record review was performed on lot 39373ud00, which did not show any potential non-conformances, deviations, or non-conformances.Trending review did not identify any trends.Accuracy testing was completed using panels which mimic patient samples using an in-house retained kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Labeling review concludes that the issue is adequately addressed.Based on the investigation, no systemic issue or deficiency of the architect prolactin assay was identified.

Brand Name
ARCHITECT PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key16427898
Report Number3005094123-2023-00050
Device Sequence Number2645421
Product Code CFT
UDI-Device Identifier00380740014865
UDI-Public00380740014865
Combination Product (Y/N)N
Initial Reporter CountryAR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2023
Device Model Number7K76-25
Device Catalogue Number07K76-25
Device Lot Number39373UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer03/08/2023
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/22/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2000SR REFURB-MEXI, 03M74-84, ISR52282; ARC I2000SR REFURB-MEXI, 03M74-84, ISR52282
Patient SexUnknown